# SDR CALA9700719

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AT LOWER END OF WEB JUST FORWARD OF AFT ENGINE MOUNT, NR 2 PYLON.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 54-01, FIGURE 2.
